Pregabalin baclofen

Common Questions and Answers about Pregabalin baclofen

lyrica

I think I have fewer side effects with pregabalin (Lyrica). Like I said, I couldn't take more than 300 mg of gabapentin at a time, without getting dizzy, no matter how slowly I increased. I take 100 mg of Lyrica (=~ 1200 mg of gabapentin, I think!) + 300 mg of gabapentin at the same time w/o getting dizzy.
These are anti-epilepsy drugs such as valproate, carbamazepine, lamotrigine, phenytoin, gabapentin, and pregabalin; muscle relaxants such as clonazepam and baclofen; tricyclic antidepressants such as carbamazepine, amitriptyline, and nortriptyline. The other option is surgery: Stereotactic radiosurgery, cutting or destroying part of nerve or removing blood vessel or tumor pressing it. If there is a tumor or blood vessel causing the symptoms then medical treatment will not help.
Examination by a phisio, orthopedic surgeon and podiatrist have not been able to help. I have been prescibed various drugs including baclofen and pregabalin but still no joy. Anyone have a similar experience and information would be appreciated.
One of the neuro-surgeons suggested neuropathy as the cause. She currently takes pregabalin and hydromorphone but they don't seem to do anything to reduce the spasm pain. EMG has shown negative nerve damage. We are thoroughly confused on what solution to try not knowing what the cause is. My wife's life has come to a grinding halt. Even a 30-second trip triggers the spasm pain. watching TV (lying down), talking to people face-to-face and conversations on the phone are triggers for spasm pain.
These are anti-epilepsy drugs such as valproate, carbamazepine, lamotrigine, phenytoin, gabapentin, and pregabalin; muscle relaxants such as clonazepam and baclofen; tricyclic antidepressants such as carbamazepine, amitriptyline, and nortriptyline. So ask your doctor to try these combinations. Something may click. Pain pumps can be helpful but they have their set of problems and you may need to keep increasing the dose. So, a combination therapy always works best.
This spasticity has increased to the stage that now, 7 months post op I am struggling with constant pain, muscle spasms and tightness which is making walking a painful struggle. I'm currently taking max dose of tizanadine, baclofen and pregabalin to cope with the pain daily. As well as valium, on bad days! Even with all these meds pain is still a constant issue!! My question is what could be the cause of my spasticity?
3/ Does MS effect swallowing, food sticking in throat/choking on food and going down windpipe?
Baclofen, 10mg. twice a day is a light dose. I take Baclofen 20 mg 3-4 times a day, Norflex 10 mg twice a day, 10 mg of Valium every night to control spasticity and its related pain.
I am also very stiff on waking and have neck and upper back pain. I am taking lyrica ( pregabalin) and baclofen and dihydrocodine for pain control and tho I cant claim to be " in agony " I am in pain or severe discomfort most of every day. This as I'm sure you'll understand is very wearling and 'm constantly exhausted .It means im not getting things done arouund the house and gradually its slipping into a tip.
Such twitching can be treated by anti-epilepsy drugs such as valproate, carbamazepine, lamotrigine, phenytoin, gabapentin, and pregabalin; muscle relaxants such as baclofen; tricyclic antidepressants such as carbamazepine, amitriptyline, and nortriptyline. The other option is surgery: Stereotactic radiosurgery, cutting or destroying part of nerve or removing blood vessel or tumor pressing it. If there is a tumor or blood vessel causing the symptoms then medical treatment will not help.
These are anti-epilepsy drugs such as valproate, carbamazepine, lamotrigine, phenytoin, gabapentin, and pregabalin; muscle relaxants such as clonazepam and baclofen; tricyclic antidepressants such as carbamazepine, amitriptyline, and nortriptyline. The other option is surgery: Stereotactic radiosurgery, cutting or destroying part of nerve or removing blood vessel or tumor pressing it. If there is a tumor or blood vessel causing the symptoms then medical treatment will not help.
clonidine unfortunately is great for opiate wd but for benzo wd it wont be as helpful, it may help the restlessness youll ahve and maybe the rebound insomnia youll experience...gabapentin or lyrica(pregabalin) are prescription meds that act on the GABA neurotransmitters that benzos also work on and can ease the wds quite a bit, lyrica is a predesessor of gabapentin and is about 50% stronger..you can also look into hydroxyzine, soma, and baclofen...
These are anti-epilepsy drugs such as valproate, carbamazepine, lamotrigine, phenytoin, gabapentin, and pregabalin; muscle relaxants such as clonazepam and baclofen; tricyclic antidepressants such as carbamazepine, amitriptyline, and nortriptyline.Sometimes a MRI is done to find out if there is a tumor pressing on the nerve. In this case surgery is the only treatment. You need a combined approach by a dentist and an ENT specialist. Take a second opinion if possible. Take care!
I didn't realize that Gilenya causes fatigue because I am always fatigued due to the MS and Baclofen! I really haven't noticed any increased fatigue but after reading your post I think I will try taking it in th evening instead of the morning.
When a more tradiitional pain med like (gabapentin, pregabalin, etc) is helping, but not quite enough, then the addition of A can be helpful. One of the biggest drawbacks to it is that it is very sedating, so I don't think it is a great first-line pain med. But, as a second add-on you can use far lower doses, or just a single low-dose at night and it will often augment the first med's effectiveness. We have many members here who are on such a combination with outstanding success.
Ive been taken of 500mgs of Tegretol (carbamazepine) twice daily, I mean a dead halt to takign the tablets and had them replaced with Lyrica (pregabalin) 75mg once daily, just increased to twice daily so ive no idea whether the symptoms im having are due the the infusion or a withdrawal from the carbamazepine or a side effect of the pregabalin or a combination of all of them OR just the MS thats getting worse despite the IV steroids.
but, dosage is important, and i might have to ask for an increase and keep giving it a try. one thing is, it is a safe drug for the most part. i take baclofen formytremors. they are the mild shakey type that radiates from my spine to other areas. i prbobably notice thme more than others although a shrink recently commented on them when i was at his office this year. baclofen has been a good med for me. it is subtle but works gnetly. best of luck Mike.
The new drug for nerve pain that supposedly has very few side affects is: Lyrica (Pregabalin). It should be out now. Very new but supposed to be superior to Neurontin...
I had the same thing--like leaning against a generator and getting vibrated but no one can see it or even feel it. It went away after about a month. It happened during an attack I had right before I learned my ANA was positive. Go to www.justanswer.com and pose your question to one of their medical specilaists. I am finally getting a diagnosis for something that my regular doctors have not been able to figure out for the last 5-6 years!
MedHelp Health Answers